# SDR JR2R20210725017

- Difficulty date: July 25, 2021
- Submitted: July 25, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 14,667 hours, 8,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Part time: 14,667 hours, 8,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON FRAME 90 CORRODED
